# SDR FDEA201605251729

- Difficulty date: May 25, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 43,182 hours, 39,007 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER BLOCK IN, SPARKS COMING FROM THE CEILING PANEL NEXT TO THE GND SERVICE PANEL. AFTER REMOVING THE FWD CEILING PANEL FWD OF THE GND SERVICE PANEL FOUND WIRES BURNT.  ALSO FOUND CB`S TR2 SUPPLY & 205XP BUS BAR & 214XP & 215XP GND SERVICE BUS BAR, TERMINAL BLOCK WHERE WIRES ARE BURNT IS 5706VT.  REPAIRED WIRING IAW 20-43-10,  IAW 20-43-11 TO 20-43-13, PERFORMED LIGHTING TEST IAW 33-12-00-05,  MCD & COURIER LIGHTING OPERATE NORMALLY.
